# SDR UPS00832333

- Difficulty date: April 4, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584981
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA. 25 LONG.21R CUSP ATTACH FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. DWG. 3758498,AND SSRM. 51-1-20D
